Alert archive / New Jersey / Special Marine Warnings in 2015
Special Marine Warning 9, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 1, 2015, 7:26 PM EDT. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2015, 7:26 PM EDT (23:26 UTC)
- Expired
- Jun 1, 2015, 8:00 PM EDT
- In force
- 34 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Dover AFB radar (KDOX), 52 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 355 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
678
WHUS51 KPHI 012326
SMWPHI
ANZ430-431-020000-
/O.NEW.KPHI.MA.W.0009.150601T2326Z-150602T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
726 PM EDT MON JUN 1 2015
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE...
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE...
* UNTIL 800 PM EDT
* AT 726 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...
CAPABLE OF PRODUCING WINDS 34 KNOTS OR GREATER...LOCATED NEAR
WOODLAND BEACH...OR NEAR SHIP JOHN SHOAL LIGHT...MOVING EAST AT 30
KNOTS.
* LOCATIONS IMPACTED INCLUDE...
SEA BREEZE...CROSS LEDGE LIGHT...WOODLAND BEACH...SHIP JOHN SHOAL
LIGHT...EAST POINT AND FORTESQUE BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
&&
LAT...LON 3937 7551 3939 7529 3929 7529 3939 7522
3931 7527 3930 7518 3918 7514 3923 7504
3936 7503 3920 7503 3912 7489 3915 7541
3926 7541 3924 7551 3929 7544 3934 7549
3924 7557 3925 7557
TIME...MOT...LOC 2326Z 263DEG 30KT 3927 7548
$$What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 1, 5:42 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 1, 5:42 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
542 PM EDT MON JUN 1 2015
.SYNOPSIS...
A COLD FRONT OVER SOUTHERN NEW JERSEY AND EXTREME SOUTHEAST
PENNSYLVANIA THIS AFTERNOON WILL SLOWLY PROGRESS SOUTHWARD THROUGH
TUESDAY BEFORE STALLING TO OUR SOUTH TUESDAY NIGHT THROUGH THE END
OF THE WEEK. MEANWHILE, HIGH PRESSURE BUILDS IN FROM THE NORTH
MIDWEEK BEFORE MOVING OFFSHORE LATE IN THE WEEK. ONSHORE FLOW
BETWEEN THE FRONT TO OUR SOUTH AND HIGH PRESSURE TO OUR NORTH WILL
LEAD TO COOL AND CLOUDY CONDITIONS FOR MUCH OF THIS WEEK. A COLD
FRONT IS EXPECTED TO MOVE THROUGH THE MID-ATLANTIC REGION EARLY THIS
WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A FRONTAL BOUNDARY HAS BEEN MEANDERING ACROSS THE REGION TODAY,
CREATING QUITE A TEMPERATURE CONTRAST. LOCATIONS SOUTH OF THE
BOUNDARY HAVE HAD A SUMMER LIKE DAY WITH TEMPERATURES WELL INTO
INTO THE 80'S AND SUNNY SKIES. NORTH OF THE BOUNDARY TEMPERATURES
HAVE STRUGGLED TO GET INTO THE 60'S WITH LOW THICK CLOUDS IN
PLACE. CURRENTLY WE ARE SEEING CLUSTERS OF SHOWERS AND
THUNDERSTORMS FORMING ALONG THE THE FRONT AND IN THE REGIONS WITH
THE STRONGEST TEMPERATURE GRADIENTS. THIS ACTIVITY SHOULD CONTINUE
TO RAMP-UP. HEAVY RAINFALL WILL BE THE MAIN THREAT AS PW VALUES
CONTINUE TO BE VERY HIGH COUPLED WITH THE POTENTIAL OF TRAINING
THUNDERSTORMS. WRF, HRRR AND RAP RUNS CONTINUE TO FOCUS THE
HIGHEST RAINFALL TOTALS ACROSS SOUTHERN NJ AND SOUTHEAST PA.
HOWEVER THE POTENTIAL DOES EXIST FOR LOCATIONS JUST TO THE NORTH
TO SEE HEAVY RAIN WHERE IT OCCURRED YESTERDAY AND FOR SOME
BACKBUILDING OF STORMS INTO THE DELMARVA AS WELL. THE CURRENT
FLASH FLOOD WATCH WILL RUN THROUGH THE NIGHT. RAINFALL TOTALS OF
AN INCH OR TWO, WITH SOME LOCALLY HIGHER AMOUNTS ARE EXPECTED. DUE
TO THE CLOUDS IN PLACE TEMPERATURES WILL LIKELY NOT FALL MUCH
TONIGHT AS THE FRONT WILL BE SLOW TO MOVE SOUTH.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
THE FRONT WILL TRANSITION SOUTH OF THE REGION ON TUESDAY, LEAVING
THE REGION WITH A STIFF ONSHORE EASTERLY FLOW AND THICK CLOUDS.
TEMPERATURES MAY ACTUALLY FALL THROUGH THE DAY, PARTICULARLY IF
MODELED TWO METER TEMPERATURES HAVE A CORRECT HANDLE OF THE
TRENDS. LIGHTER SHOWERS WILL LIKELY CONTINUE WITH SOME QPF UNDER
1/2 INCH. FOR NOW GIVEN THE LOWER TRENDS IN THE MET/MAV THE LAST
SEVERAL CYCLES WILL GO A TOUCH LOWER WITH DAYTIME TEMPERATURES ON
TUESDAY THAN THOSE GUIDANCE SETS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE FRONTAL BOUNDARY WILL GRADUALLY PUSH SOUTH OF THE FORECAST AREA
TUESDAY EVENING BEFORE STALLING NEAR THE VA-NC BORDER AND THE
SOUTHERN TIP OF THE DELMARVA LATE TUESDAY NIGHT THROUGH MIDWEEK.
MEANWHILE, HIGH PRESSURE OVER EASTERN CANADA/NORTHERN NEW ENGLAND
WILL NOSE SOUTHWARD, WHICH WILL REINFORCE THE ONSHORE FLOW IN THE
NORTHERN MID-ATLANTIC REGION. THE FORECAST AREA WILL RESIDE IN A
RELATIVELY COOL, STABLE AIRMASS DUE TO PERSISTENT ONSHORE FLOW TO
THE NORTH OF THE BOUNDARY. LOW CHANCES FOR SHOWERS WERE ADDED TO THE
FORECAST FOR THE SOUTHERN HALF OF CWA FOR MUCH OF THE MIDWEEK, AS
THIS AREA IS FORECAST BE POSITIONED CLOSER TO THE MID- AND UPPER-
LEVEL DEFORMATION ZONE DOWNSTREAM OF A CUTOFF LOW OVER THE SOUTHERN
APPALACHIANS AND JUST UPSTREAM OF A SHORTWAVE RIDGE OVER SOUTHERN
NEW ENGLAND. CHANCES/COVERAGE OF SHOWERS WILL BE MUCH LOWER THAN
YESTERDAY AND TODAY.
ONSHORE FLOW WILL CONTINUE LATE IN THE WEEK BUT WEAKEN AS HIGH
PRESSURE MOVES OFF THE NEW ENGLAND COAST. THE AIRMASS WILL MODERATE
A BIT ACCORDINGLY, WITH NEAR NORMAL TEMPS RETURNING BY FRIDAY. LOW
CHANCES FOR SHOWERS EXPAND NORTHWARD TOWARD THE HIGHER ELEVATIONS IN
NORTHEAST PA ON THURSDAY AND FRIDAY. WITH THE FRONTAL BOUNDARY STILL
STALLED TO OUR SOUTH AND EAST AND NOT MUCH INSTABILITY FORECAST OVER
OUR AREA, KEPT THUNDERSTORMS OUT OF THE FORECAST AREA.
A COLD FRONT IS EXPECTED TO APPROACH FROM THE NORTH FRIDAY. TODAY'S
12Z MODEL GUIDANCE CONTINUES TO SHOW THE PROGRESSION OF THIS
BOUNDARY SLOWING DOWN AS IT PUSHES THROUGH OUR AREA FRIDAY NIGHT
AND SATURDAY MORNING DUE TO WEAKER STEERING FLOW ALOFT THIS FAR
SOUTH. SCATTERED SHOWERS ARE EXPECTED WITH THE FROPA. EASTERLY LOW-
LEVEL IS THEN FORECAST TO DEVELOP LATER ON SATURDAY IN RESPONSE TO
HIGH PRESSURE BUILDING INTO SOUTHEASTERN CANADA. THE BOUNDARY SHOULD
BASICALLY WASH OUT ONCE THE ONSHORE FLOW TAKES OVER.
&&
.AVIATION /22Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
FOR RDG, ABE AND TTN... MAINLY IFR THROUGH TUESDAY MORNING,
FOLLOWED BY POTENTIAL IMPROVEMENT TO MVFR TUESDAY AFTERNOON.
PERIODS OF SHOWERS THROUGH TONIGHT BECOMING MORE SCATTERED DURING
THE DAY TUESDAY. REDUCED VISIBILITIES TO BETWEEN THREE AND FIVE
MILES AS WELL. NORTHEAST WINDS GENERALLY AT OR UNDER 10 KNOTS.
FOR ILG,ACY, MIV,PNE AND PHL...CLUSTERS OF SHOWERS AND STORMS
WILL CONTINUE TO DEVELOP THROUGH THE LATE IN THE AFTERNOON WITH
THE HIGHEST CHANCE OF THUNDERSTORMS THROUGH 22Z. SHOWERS WILL
LIKELY CONTINUE THROUGH TONIGHT AND INTO TUESDAY. CEILINGS WILL BE
MAINLY VFR OUTSIDE OF THE STORMS BUT DROP QUICKLY TO MVFR AND IFR
IN SHOWERS AND STORMS. WINDS OUT OF THE EAST TO SOUTHEAST
GENERALLY AT OR UNDER 10 KNOTS SHIFTING TO NORTHEAST TONIGHT.
CEILINGS LOWERING TO MVFR AND IFR THIS EVENING CONTINUING INTO
TUESDAY.
OUTLOOK...
TUESDAY NIGHT THROUGH SATURDAY...MARINE LAYER WILL BE ESTABLISHED
WITH PERSISTENT EAST TO NORTHEAST FLOW THROUGH MOST OF THE PERIOD.
THIS WILL LEAD TO PERIODS OF LOW CLOUDS AND MVFR/IFR CIGS,
ESPECIALLY AT NIGHT AND MORNING. LOW CLOUDS WILL LIKELY BE MORE
DIFFICULT TO MIX OUT AT ACY AND OTHER LOCATIONS NEAR THE COAST.
CANNOT RULE OUT A FEW SHOWERS EACH DAY BUT A CHANCES FOR SHOWERS MAY
BE ENHANCED SLIGHTLY LATE FRIDAY-EARLY SATURDAY WHEN A COLD FRONT
PASSES THROUGH.
&&
.MARINE...
WE HAVE DECIDED TO ISSUE A SCA FOR ALL OF THE WATERS THIS EVENING
WITH MANY OF THE WIND OBSERVATION SITES REPORTING GUSTS TO/OVER 25
KNOTS AT TIMES. A BATCH OF TSTMS APPROACHING FROM THE SW WILL
IMPACT THE WATERS FURTHER WITH HAZARDOUS CONDITIONS. STAY TUNED
FOR MAINE STATEMENTS AND POSSIBLE SMW'S OVER THE NEXT FEW HOURS.
OUTLOOK...
TUESDAY NIGHT THROUGH THURSDAY...EAST TO NORTHEAST FLOW WILL PERSIST
DURING THE MIDWEEK. WINDS WILL BE 15-20 KT BUT WITHOUT UNFAVORABLE
MIXING PROFILES, CAPPED WIND GUSTS TO UNDER 25 KT. LATEST WAVEWATCH
GUIDANCE SHOWS SEAS INCREASING TO 4-5 FT IN OUR COASTAL ATLANTIC
WATERS TUESDAY NIGHT AND CONTINUING THROUGH THURSDAY. OPTED TO HOLD
OFF ON A THIRD/FOURTH PERIOD SCA HEADLINE DUE TO THE UNCERTAINTY OF
REACHING CRITERIA IN THIS MARGINAL SETUP.
THURSDAY NIGHT THROUGH FRIDAY NIGHT...WINDS AND SEAS WILL BE BELOW
SCA THRESHOLD.
SATURDAY...ONSHORE FLOW STRENGTHENS. SEAS MAY BUILD TO ABOVE 5 FT
DURING THE WEEKEND IN RESPONSE TO A STRONG LOW PRESSURE SYSTEM
TRACKING WELL TO OUR EAST.
&&
.RIP CURRENTS...
THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE NEW JERSEY
SHORE AND DELAWARE BEACHES THIS AFTERNOON AND EVENING.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ070-071-101>106.
NJ...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ008>010-012>027.
DE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001>004.
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ008-012-015-019-
020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ430-431-
450>455.
&&
SYNOPSIS...KLEIN
NEAR TERM...GAINES
SHORT TERM...GAINES
LONG TERM...KLEIN
AVIATION...GAINES/KLEIN
MARINE...GAINES/KLEIN/O'HARA
RIP CURRENTS...Hazardous weather outlook, Jun 1, 4:01 PM EDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 401 PM EDT MON JUN 1 2015 NJZ001-007-PAZ054-055-060>062-022015- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 401 PM EDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ016>018-021>023-027-PAZ070-101- 102-022015- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-GLOUCESTER-CAMDEN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-DELAWARE-WESTERN CHESTER-EASTERN CHESTER- 401 PM EDT MON JUN 1 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. IN ADDITION TO THE FLASH FLOOD THREAT, A FEW THUNDERSTORMS MAY PRODUCE LOCALLY DAMAGING WINDS OR LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... PLEASE PASS ALONG REPORTS OF FLOODING, DAMAGING WINDS AND HAIL TO THE NATIONAL WEATHER SERVICE. DEZ004-NJZ014-024>026-022015- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 401 PM EDT MON JUN 1 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS A MODERATE RISK OF RIP CURRENTS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE PASS ALONG REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE. ANZ430-431-450>455-022015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 401 PM EDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ008>010-012-013-015-019-020-PAZ071-103>106-022015- MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER- NORTHWESTERN BURLINGTON-OCEAN-PHILADELPHIA-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 401 PM EDT MON JUN 1 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE PASS ALONG REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE. JRK
In the hours before
Local storm report, Jun 1, 4:53 PM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
453 PM EDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL HAMILTON TWP 39.50N 74.75W
06/01/2015 M0.25 INCH ATLANTIC NJ LAW ENFORCEMENT
0415 PM HAIL NEWARK 39.68N 75.76W
06/01/2015 M0.75 INCH NEW CASTLE DE PUBLIC
DIME SIZE HAIL REPORTED IN NEWARK.
0438 PM HAIL NEW CASTLE COUNTY AIRPO 39.68N 75.61W
06/01/2015 M0.25 INCH NEW CASTLE DE ASOS
PEA SIZE HAIL OBSERVED BY TOWER OFFICIALS AT THE NEW
CASTLE COUNTY AIRPORT.
&&
EVENT NUMBER PHI1500228 PHI1500229 PHI1500230
GORSELocal storm report, Jun 1, 5:15 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
515 PM EDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL HAMILTON TWP 39.50N 74.75W
06/01/2015 M0.25 INCH ATLANTIC NJ LAW ENFORCEMENT
0400 PM FLASH FLOOD COLLINGS LAKES 39.59N 74.88W
06/01/2015 ATLANTIC NJ TRAINED SPOTTER
SEVERAL ROADS FLOODED IN COLLINGS LAKES WITH FIRE
DEPARTMENT RESPONDING.
0400 PM FLASH FLOOD FOLSOM 39.59N 74.85W
06/01/2015 ATLANTIC NJ BROADCAST MEDIA
ROAD CLOSURES IN FOLSOM DUE TO RAPID FLOODING.
0415 PM HAIL NEWARK 39.68N 75.76W
06/01/2015 M0.75 INCH NEW CASTLE DE PUBLIC
DIME SIZE HAIL REPORTED IN NEWARK.
0430 PM HAIL NEW CASTLE 39.67N 75.57W
06/01/2015 M0.88 INCH NEW CASTLE DE SOCIAL MEDIA
0438 PM HAIL NEW CASTLE COUNTY AIRPO 39.68N 75.61W
06/01/2015 M0.25 INCH NEW CASTLE DE ASOS
PEA SIZE HAIL OBSERVED BY TOWER OFFICIALS AT THE NEW
CASTLE COUNTY AIRPORT.
&&
EVENT NUMBER PHI1500228 PHI1500232 PHI1500233 PHI1500229 PHI1500231
PHI1500230
GORSELocal storm report, Jun 1, 5:24 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
524 PM EDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL HAMILTON TWP 39.50N 74.75W
06/01/2015 M0.25 INCH ATLANTIC NJ LAW ENFORCEMENT
0400 PM FLASH FLOOD COLLINGS LAKES 39.59N 74.88W
06/01/2015 ATLANTIC NJ TRAINED SPOTTER
SEVERAL ROADS FLOODED IN COLLINGS LAKES WITH FIRE
DEPARTMENT RESPONDING.
0400 PM FLASH FLOOD FOLSOM 39.59N 74.85W
06/01/2015 ATLANTIC NJ BROADCAST MEDIA
ROAD CLOSURES IN FOLSOM DUE TO RAPID FLOODING.
0415 PM HAIL NEWARK 39.68N 75.76W
06/01/2015 M0.75 INCH NEW CASTLE DE PUBLIC
DIME SIZE HAIL REPORTED IN NEWARK.
0430 PM HAIL NEW CASTLE 39.67N 75.57W
06/01/2015 M0.88 INCH NEW CASTLE DE SOCIAL MEDIA
0438 PM HAIL NEW CASTLE COUNTY AIRPO 39.68N 75.61W
06/01/2015 M0.25 INCH NEW CASTLE DE ASOS
PEA SIZE HAIL OBSERVED BY TOWER OFFICIALS AT THE NEW
CASTLE COUNTY AIRPORT.
0440 PM HAIL NEW CASTLE 39.67N 75.57W
06/01/2015 M1.25 INCH NEW CASTLE DE BROADCAST MEDIA
HAIL UP TO HALF DOLLAR SIZE REPORTED IN NEW CASTLE.
&&
EVENT NUMBER PHI1500228 PHI1500232 PHI1500233 PHI1500229 PHI1500231
PHI1500230 PHI1500234
GORSELocal storm report, Jun 1, 6:00 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
600 PM EDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL HAMILTON TWP 39.50N 74.75W
06/01/2015 M0.25 INCH ATLANTIC NJ LAW ENFORCEMENT
0400 PM FLASH FLOOD COLLINGS LAKES 39.59N 74.88W
06/01/2015 ATLANTIC NJ TRAINED SPOTTER
SEVERAL ROADS FLOODED IN COLLINGS LAKES WITH FIRE
DEPARTMENT RESPONDING.
0400 PM FLASH FLOOD FOLSOM 39.59N 74.85W
06/01/2015 ATLANTIC NJ BROADCAST MEDIA
ROAD CLOSURES IN FOLSOM DUE TO RAPID FLOODING.
0415 PM HAIL NEWARK 39.68N 75.76W
06/01/2015 M0.75 INCH NEW CASTLE DE PUBLIC
DIME SIZE HAIL REPORTED IN NEWARK.
0430 PM HAIL NEW CASTLE 39.67N 75.57W
06/01/2015 M0.88 INCH NEW CASTLE DE SOCIAL MEDIA
0438 PM HAIL NEW CASTLE COUNTY AIRPO 39.68N 75.61W
06/01/2015 M0.25 INCH NEW CASTLE DE ASOS
PEA SIZE HAIL OBSERVED BY TOWER OFFICIALS AT THE NEW
CASTLE COUNTY AIRPORT.
0440 PM HAIL NEW CASTLE 39.67N 75.57W
06/01/2015 M1.25 INCH NEW CASTLE DE BROADCAST MEDIA
HAIL UP TO HALF DOLLAR SIZE REPORTED IN NEW CASTLE.
0541 PM HAIL 2 S RISING SUN 39.67N 76.06W
06/01/2015 M0.75 INCH CECIL MD TRAINED SPOTTER
&&
EVENT NUMBER PHI1500228 PHI1500232 PHI1500233 PHI1500229 PHI1500231
PHI1500230 PHI1500234 PHI1500235
GORSELocal storm report, Jun 1, 6:46 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
646 PM EDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM LIGHTNING KINGSTOWN 39.21N 76.05W
06/01/2015 QUEEN ANNES MD 911 CALL CENTER
VEHICLE STRUCK BY LIGHTNING
&&
EVENT NUMBER PHI1500236
STAFFLocal storm report, Jun 1, 7:23 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
723 PM EDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD NEWARK 39.68N 75.76W
06/01/2015 NEW CASTLE DE 911 CALL CENTER
VEHICLES STUCK IN WATER IN CHRISTIANA AND NEWARK
&&
EVENT NUMBER PHI1500237
STAFFThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:13 PM EDT | Flash Flood Warning | PHI | Somerset | 5 hr |
| May 31, 8:43 PM EDT | Special Weather Statement | PHI | Hunterdon | 62 min |
| May 31, 9:06 PM EDT | Flash Flood Warning | PHI | Hunterdon | 5 hr |
| Jun 1, 1:57 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Morris, Somerset, Warren | 3 hr |
| Jun 1, 2:17 AM EDT | Special Weather Statement | PHI | Camden, Gloucester, Mercer, Salem | 43 min |
| Jun 1, 2:55 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer | 2 hr |
| Jun 1, 3:20 AM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Monmouth, Somerset | 115 min |
| Jun 1, 3:35 AM EDT | Special Weather Statement | PHI | Atlantic, Monmouth, Ocean | 25 min |
| Jun 1, 4:20 AM EDT | Flash Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 8 more | 26 hr |
| Jun 1, 5:56 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 3 hr |
| Jun 1, 10:05 AM EDT | Areal Flood Advisory | PHI | Middlesex, Somerset | 4 hr |
| Jun 1, 10:11 AM EDT | Small Craft Advisory | PHI | 4 days | |
| Jun 1, 2:28 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 32 min |
| Jun 1, 3:04 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 56 min |
| Jun 1, 3:29 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington | 46 min |
| Jun 1, 3:42 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 6 hr |
| Jun 1, 3:56 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 79 min |
| Jun 1, 4:26 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Ocean | 3 hr |
| Jun 1, 4:32 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 43 min |
| Jun 1, 4:37 PM EDT | Tornado Warning | PHI | Salem | 23 min |
| Jun 1, 5:27 PM EDT | Areal Flood Advisory | PHI | Cumberland, Gloucester, Salem | 3 hr |
| Jun 1, 5:34 PM EDT | Areal Flood Advisory | PHI | Cape May | 3 hr |
| Jun 1, 7:18 PM EDT | Flash Flood Warning | PHI | Cumberland | 3 hr |
| Jun 1, 7:54 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 111 min |
| May 31, 9:44 PM EDT | Areal Flood Advisory | PHI | Bucks | 5 hr |
| May 31, 11:10 PM EDT | Special Weather Statement | PHI | Lebanon | 65 min |
| May 31, 11:47 PM EDT | Special Weather Statement | PHI | Chester | 58 min |
| May 31, 11:59 PM EDT | Special Weather Statement | PHI | Berks | 31 min |
| Jun 1, 12:14 AM EDT | Special Weather Statement | PHI | Chester | 31 min |
| Jun 1, 12:21 AM EDT | Areal Flood Advisory | PHI | Berks, Chester, Lehigh, Montgomery | 114 min |
| Jun 1, 12:44 AM EDT | Special Weather Statement | PHI | Chester, Montgomery | 46 min |
| Jun 1, 1:28 AM EDT | Special Weather Statement | PHI | Bucks, Delaware, Montgomery, Philadelphia | 47 min |
| Jun 1, 2:14 PM EDT | Special Weather Statement | PHI | Chester | 61 min |
| Jun 1, 2:43 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 32 min |
| Jun 1, 4:55 PM EDT | Areal Flood Advisory | PHI | Delaware, Montgomery, Philadelphia | 3 hr |
| Jun 1, 3:13 AM EDT | Areal Flood Advisory | PHI | Cecil, Kent | 3 hr |
| Jun 1, 5:35 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent, Queen Anne's | 70 min |
| Jun 1, 5:56 PM EDT | Areal Flood Advisory | PHI | Cecil, Kent, Queen Anne's | 6 hr |
| Jun 1, 6:29 PM EDT | Flash Flood Warning | PHI | Cecil | 3 hr |
| Jun 1, 6:53 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's | 37 min |
Nearby
Special Marine Warnings in New Jersey, 2015Every special marine warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.